# SDR UALA2012030501392

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 42,919 hours, 17,152 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE HMV3 6 HOLES LOCATED BETWEEN FR27 & FR28 AT S39L & S42L WERE INADVERTENTLY OVERSIZED.  CLEANED HOLES REF PEMCO EA PT19-53-004 & ECRA # 5320-02056.  ACP NDT FOR CRACKS REF NTM.  FABRICATED & INSTALLED COUNTERSINK BUSH FOR SKIN & PROTRUDING BUSH FOR INTERNAL STRINGER (FREEZE PLUGS).
